MAUDE Adverse Event Report: TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY ARTERY

TRYTON MEDICAL, INC. TRYTON SIDE BRANCH STENT; BARE METAL CORONARY ARTERY
Catalog Number T5-2530-191-US
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device problem found in analysis of production records or trend analysis.Device was not returned for evaluation, therefore no findings were available."medium" calcification was reported.Vessels that have "moderate to severe calcification" are contraindicated in the ifu.The medium level of calcification may have contributed to the reported issue.Chronic total occlusion (cto) of the main branch (rca) was reported."vessels that are totally occluded." are contraindicated in the ifu.The totally occluded vessel may have contributed to the reported issue.Production records and trend analysis were reviewed with no device problem found.Because the device was not available for testing, a definitive conclusion could not be reached.
 
Event or Problem Description
Upon attempting to insert the [tryton] stent it became dislodged from the balloon and settled into the patient's right coronary artery.Attempts were made to snare the stent but were unsuccessful so the physician crushed it with another stent.There was no patient injury.What was the target lesion (mv and sb)? rca and plv [posterior left ventricular artery] what was the medina classification? 1,1,1.What was percent mv and sb stenosis? mb 100% cto, sb 60%.Was the device used for a chronic total occlusion (total occlusion > 3 months)? main branch cto.Sb no cto.What was the degree of calcification (none/low/medium/high)? medium.What was the degree of tortuosity (none/low/medium/high)? medium.What guide catheter (size and type) was used? 6f ebu.Did the device prep normally (i.E.Maintain negative pressure)? yes.Was there any resistance/friction while inserting the balloon through the rotating hemostatic valve? no.Was there any resistance/friction while inserting the balloon through the guide catheter? yes, once the stent exited the guide there was resistance at the rca ostium.Was predilatation performed prior to attempting to place the tryton stent? yes.Was there difficulty reaching the lesion? yes.Was there difficulty crossing the lesion? device did not reach lesion.Were multiple dilatations performed during the attempt to place the tryton stent? no.

Brand Name
TRYTON SIDE BRANCH STENT
Common Device Name
BARE METAL CORONARY ARTERY
Manufacturer (Section D)
TRYTON MEDICAL, INC.
1000 park forty plaza
suite 325
durham NC 27713
MDR Report Key8575096
Report Number3007210870-2019-00003
Device Sequence Number16653800
Product Code MAF
UDI-Device Identifier00894588002132
UDI-Public00894588002132
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2019
Device Catalogue NumberT5-2530-191-US
Device Lot Number:UBK21B1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;